89 year old male, has CHF, MDS, heart palpatations, not eating, very ill, sometimes unable to talk?
Whoa! That sounds a bit extreme to be giving an 89 year old with so many problems a narcotic pain reliever. Definitely have a talk with the doctor, and definitely have a talk with the guy taking the meds. Find out how they make him feel, if he remembers most of the day, questions that may give answers to why he should not be on Norcos. Although Hydrocodone is a relatively weak pain reliever, there are others that are less harmful to older patients. Surprisingly morphine is one of these. It has a very low BA level (Bio-availability) so it does not send one into that haze one usually gets when taking pain killers, yet it still does its job. I say this because before my grandmother died at 95 she was on a liquid form of morphine and was still able to talk and go about her day, as much as a 95 year old woman dying of cancer could. Also tell the doctor you don't feel comfortable giving this gentleman so much acetaminophen, it can't be good for him.
- Norco Information for Consumers
- Norco Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norco (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Oct 2009 • 1 answer
Posted 13 Dec 2010 • 1 answer
Posted 8 Apr 2014 • 1 answer
Isosorbide Mononitrate - will isosorbide cause jerking, flinching, somewhat like terants syndrome in
Posted 15 Feb 2015 • 2 answers
Posted 31 Dec 2015 • 0 answers